Alert archive / Arizona / Flash Flood Warnings in 2008

Flash Flood Warning 4, NWS Phoenix, AZ

January 27, 2008Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jan 27, 2008, 8:40 PM MST for Maricopa County, Arizona. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 27, 2008, 8:40 PM MST (03:40 UTC)
Expired
Jan 28, 2008, 2:45 AM MST
In force
6 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 66 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2008-01-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2008-01-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KPSR 280347
FFWPSR
AZC013-280945-
/O.NEW.KPSR.FF.W.0004.080128T0340Z-080128T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
840 PM MST SUN JAN 27 2008

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...  THIS    
  INCLUDES THE CITIES OF...NEW RIVER...ANTHEM...CAVE                 
  CREEK...CAREFREE...NORTH SCOTTSDALE...PEORIA...

* UNTIL 245 AM MST MONDAY

* AT 834 PM MST...RADAR CONTINUED TO SHOW MODERATE TO HEAVY RAINFALL 
  ACROSS NORTHERN MARICOPA COUNTY...WHERE RAINFALL AMOUNTS HAVE      
  ALREADY RISEN INTO THE TWO TO NEAR FOUR INCH RANGE. RAINFALL WILL  
  CONTINUE FOR THE NEXT SEVERAL HOURS...WITH AN ADDITIONAL ONE TO    
  TWO INCHES OF RAIN LIKELY. THIS WILL AGGRAVATE THE ONGOING         
  FLOODING.

* MARICOPA COUNTY SHERIFFS OFFICE REPORTED NUMEROUS FLOODED ROADWAYS 
  AND WATER RESCUES ACROSS THE NORTHERN STRETCHES OF THE PHOENIX     
  METRO AREA. SOME SPECIFICALLY IMPACTED LOCATIONS INCLUDE THE       
  CAREFREE HIGHWAY/STATE   HIGHWAY 74 FROM NEAR CAVE CREEK ROAD      
  WESTWARD TOWARD LAKE PLEASANT ROAD...AND 83RD AVENUE NEAR PINNACLE 
  PEAK ROAD. AREAS ALONG THE CAVE CREEK...THE NEW RIVER...AND SKUNK  
  CREEK WILL CONTINUE TO BE IMPACTED INTO THE EARLY MORNING HOURS.

TRAVEL IS NOT ADVISED ACROSS THE WARNED AREA TONIGHT. IF TRAVEL IS 
NECESSARY...BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO 
RECOGNIZE THE DANGERS OF FLOODING. NEVER DRIVE ACROSS A FLOODED 
ROADWAY...AS LITTLE AS ONE FOOT OF WATER CAN CAUSE A VEHICLE TO 
FLOAT. FIND ANOTHER ROUTE.

LAT...LON 3368 11219 3368 11231 3384 11227 3394 11221
      3397 11211 3403 11201 3402 11190 3401 11183
      3397 11179 3382 11168 3378 11166 3374 11173
      3366 11181 3372 11192 3368 11205
TIME...MOT...LOC 0340Z 180DEG 0KT 3382 11197

$$

INIGUEZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jan 27, 3:30 PM MST, 5 hours 10 minutes earlier.

Area forecast discussion, Jan 27, 3:30 PM MST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
330 PM MST SUN JAN 27 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A STRONG LOW PRESSURE AREA WILL MOVE ACROSS THE DESERT SOUTHWEST
TONIGHT THROUGH MONDAY. COPIOUS AMOUNTS OF MOISTURE ASSOCIATED WITH
THIS SYSTEM WILL RESULT IN PERIODS OF RAIN...SOME OF WHICH WILL BE
HEAVY AT TIMES...THROUGH THIS EVENING. A FLASH FLOOD WATCH WILL
CONTINUE UNTIL MIDNIGHT TONIGHT FOR MUCH OF SOUTH-CENTRAL
ARIZONA. THE THREAT OF SHOWERS WILL CONTINUE OVER SOUTH-CENTRAL
ARIZONA ON MONDAY...WITH DRIER WEATHER EXPECTED BY TUESDAY ACROSS
THE ENTIRE AREA. ANOTHER WEATHER SYSTEM WILL BRING A SLIGHT CHANCE
OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT FOLLOWED BY DRY CONDITIONS
THURSDAY INTO THE WEEKEND. ANOTHER PACIFIC LOW PRESSURE SYSTEM
MAY BRING AN ADDITIONAL THREAT FOR SHOWERS BY SUNDAY. EXPECT COOL
TEMPERATURES TO PREVAIL THIS WEEK.

&&

.SHORT TERM...
TONIGHT THROUGH WEDNESDAY...
WEATHER SCENARIO IS UNFOLDING PRETTY MUCH AS WE EXPECTED...WITH
SIGNIFICANT RAINFALL AFFECTING SOUTH-CENTRAL ARIZONA THIS
AFTERNOON...ESPECIALLY IN THE HIGHER TERRAIN AND UPSLOPE AREAS NORTH
AND EAST OF PHOENIX. UPPER LEVEL CLOSED LOW OFF THE CA COAST HAS NOW
OPENED UP AND IS APPROACHING THE CENTRAL CA COAST EARLY THIS
AFTERNOON. CONVEYOR BELT OF SUBTROPICAL MOISTURE CONTINUES TO STREAM
NORTHEAST AHEAD OF THE LOW...ADVECTING COPIOUS AND DEEP MOISTURE
INTO ARIZONA...WITH LESSER AMOUNTS MOVING INTO SERN CA. STRONG SLY
TO SWLY LOW/MID LEVEL WINDS AHEAD OF THE LOW ARE GENERATING STRONG
UPSLOPE FLOW...WITH STRONG LOW LEVEL SPEED AND MOISTURE CONVERGENCE
HELPING GENERATE LOCALLY HEAVY RAINS NORTH AND EAST OF PHOENIX.
WIDESPREAD 3 HOURLY PRECIP AMOUNTS FROM ONE QUARTER TO OVER THREE
QUARTERS OF AN INCH HAVE BEEN REPORTED ACROSS SOUTH-CENTRAL ARIZONA
THIS AFTERNOON...AND MUCH MORE RAIN IS EXPECTED FOR THE REST OF THE
AFTERNOON AND INTO THE EVENING HOURS. HEAVY RAIN HAS ALREADY CAUSED
MANY CREEKS...STREAMS...AND WASHES TO RUN OVER NORTHEAST MARICOPA
AND SOUTHERN GILA COUNTIES AND THIS HAS PROMPTED SEVERAL SMALL
STREAM FLOOD ADVISORIES AND FLASH FLOOD WARNINGS SINCE ABOUT 1 PM.
FLASH FLOOD WATCH WILL CONTINUE UNTIL MIDNIGHT TONIGHT FOR MUCH OF
SOUTH-CENTRAL ARIZONA.

AS THE DEEPER MOISTURE MOVES OFF TO THE EAST TONIGHT...THREAT FOR
SHOWERS WILL GRADUALLY DIMINISH FROM THE WEST...AND RAINFALL TOTALS
WILL DECREASE OVER THE HIGHER TERRAIN EAST OF PHOENIX. AFTER
MIDNIGHT THERE WILL STILL BE A CHANCE FOR SHOWERS OVER SOUTH-CENTRAL
ARIZONA...WITH SHOWERS LIKELY OVER SRN GILA COUNTY. THE TROUGH THAT
IS NOW KICKING LOW OFF THE CA COAST INLAND WILL BE DROPPING INTO THE
PAC NW TONIGHT...THEN MOVING SOUTHEASTWARD AND ACROSS MAINLY
NORTHERN ARIZONA MONDAY. AS THIS OCCURS...DYNAMICS/UVV ASSOCIATED
WITH THIS SYSTEM WILL ACT ON RESIDUAL MOISTURE AND GEN UP ANOTHER
CHANCE FOR SHOWERS OVER SOUTH-CENTRAL ARIZONA. RAINFALL AMOUNTS WITH
THIS FOLLOWUP SYSTEM WILL BE MUCH LESS THAN WHAT WE ARE CURRENTLY
SEEING...AS MOISTURE WILL BE MUCH SHALLOWER AND RELATIVELY LIMITED.

MONDAY NIGHT THRU TUESDAY NIGHT...DRIER NORTHWEST FLOW WILL SET UP
OVER THE CWA...FOR MOSTLY CLEAR OR PARTLY CLOUDY CONDITIONS. LITTLE
CHANGE IN THICKNESS VALUES IS EXPECTED AND TEMPS WILL REMAIN ON THE
COOL SIDE WITH HIGHS STAYING WELL BELOW SEASONAL NORMALS. ANOTHER
RATHER PROGRESSIVE PAC TROF IS FORECAST TO MOVE INTO ARIZONA
WEDNESDAY...BUT IT LOOKS TO BE DRIER WITH MORE OF AN OVERLAND
TRAJECTORY. IT WILL NOT BE TAPPING THE SIGNIFICANT SUBTROPICAL
MOISTURE THAT THE CURRENT SYSTEM IS TAPPING. THUS POPS WILL BE LOW
FOR THE WED SYSTEM...ONLY IN THE SLIGHT CHANCE CATEGORY...WITH THE
HIGHEST POPS EAST OF PHOENIX. LATEST EUROPEAN AND GFS IN GOOD
AGREEMENT WITH THE TIMING AND TRACK OF THE WED TROF...SO CONFIDENCE
IS RATHER HIGH THAT WE WILL SEE ANOTHER SHOT OF COOL WET WEATHER.

&&

.LONG TERM...
WEDNESDAY NIGHT THROUGH SUNDAY...
LOW PRESSURE TROF IS FORECAST TO DIVE SOUTHEAST AND ACROSS MAINLY
SOUTH-CENTRAL ARIZONA WEDNESDAY NIGHT...AND IT WILL BRING AT LEAST A
SLIGHT CHANCE FOR SHOWERS TO THE AREA FROM PHOENIX EASTWARD. IT
SHOULD MOVE THRU QUICKLY...WITH DRIER NORTHWEST FLOW AND HIGHER
HEIGHTS SET TO FOLLOW THURSDAY. LONG WAVE PATTERN HAS A GENERAL
...BROAD TROFFING OVER THE WESTERN UNITED STATES...AND THIS LEAVES
OUR AREA SUSCEPTIBLE TO PASSING AND DEEPENING SHORT WAVES MOVING
THRU THE LONG WAVE TROF. DRY WEATHER IS FORECAST THURSDAY THROUGH
SATURDAY...BUT THIS IS NOT A WARM PATTERN SO MAX TEMPS WILL NOT
CHANGE MUCH AND SHOULD STAY BELOW SEASONAL NORMALS. ANOTHER
POTENTIALLY COLDER TROF IS FORECAST TO MOVE INTO ARIZONA ON SUPER
BOWL SUNDAY. MEX POPS ATTM ARE RATHER LOW...UNDER 30 PERCENT...BUT
BOTH EUROPEAN AND GFS ARE FORECASTING A WEEKEND TROF...AND RECENT
SPAGHETTI ENSEMBLES SHOW REMARKABLE CONSISTENCY AMONG THE VARIOUS
MEMBERS ACROSS THE ERN PACIFIC AND WESTERN UNITED STATES. THIS
SUGGESTS THAT WE MAY WELL HAVE ANOTHER WEATHER MAKER ON OUR HANDS
FOR THE UPCOMING WEEKEND. HAVE ADDED SLIGHT CHANCE POPS TO THE
FORECAST FOR SUNDAY...AND DROPPED HIGH TEMPS A FEW DEGREES FROM
SATURDAY.

&&

.AVIATION...
JANUARY 27 1800 UTC (JANUARY 27 1100 MST)

EXPECT WIDESPREAD RAIN SHOWERS THROUGH THE DAY AT ALL TAF SITES...
DIMINISHING IN COVERAGE FROM WEST TO EAST LATER THIS EVENING AND
OVERNIGHT.

FOR KPHX/KIWA AND VALLEY AIRFIELDS...CEILINGS AND VISIBILITIES WILL
FLUCTUATE BETWEEN VFR AND MVFR FLIGHT CATEGORIES TODAY...WITH THE
BEST POTENTIAL FOR LOW MVFR LATER THIS AFTERNOON INTO THE EARLY
EVENING HOURS. BRIEF IFR CONDITIONS MAY BE MET ALSO IN HEAVY RAIN
SHOWERS...ESPECIALLY DUE TO REDUCED VISIBILITY. PRECIPITATION IS
FORECAST TO TAPER OFF TOMORROW MORNING...BUT CANNOT RULE OUT A STRAY
SHOWER THROUGH 18 UTC MONDAY.

FOR KIPL AND KBLH...CEILINGS AND VISIBILITIES WILL FLUCTUATE BETWEEN
MVFR AND IFR CONDITIONS WITH THE CONTINUED POSSIBILITY FOR BRIEF
LIFR CONDITIONS AT KIPL. SO FAR...CEILINGS AT KIPL HAVE LOWERED AT
TIMES TO 200 FT AGL WITH VISIBILITIES OF 3/4 SM IN RAIN AND MIST.
CONDITIONS AT KYUM EXPECTED TO BE SLIGHTLY BETTER...MAINLY BETWEEN
VFR AND MVFR FLIGHT CATEGORIES. PRECIPITATION SHOULD DIMINISH LATE
THIS EVENING AT WESTERN TAF SITES.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT TONIGHT FOR
     SOUTH-CENTRAL ARIZONA ZONES AZZ021...022...023...024...AND
     028.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...CB
LONG TERM...CB
AVIATION...P ROGERS
Hazardous weather outlook, Jan 27, 5:53 AM MST, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
553 AM MST SUN JAN 27 2008

AZZ021>024-028-280700-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
553 AM MST SUN JAN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A MAJOR PACIFIC STORM SYSTEM WILL CONTINUE TO BRING SUBSTANTIAL
RAINFALL TO SOUTH-CENTRAL ARIZONA...INCLUDING THE PHOENIX AREA...AND
THE WEST CENTRAL ARIZONA DESERTS TODAY AND INTO TONIGHT. TOTAL
RAINFALL AMOUNTS OF .5 TO 1.5 INCHES ARE POSSIBLE IN THE LOWER
ELEVATIONS WITH 1.5 TO 3 INCHES POSSIBLE IN THE HIGHER TERRAIN.
RAINFALL IS ANTICIPATED TO DECREASE LATE TONIGHT.

THE MAIN CONCERN IS THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY IN
THE HIGHER TERRAIN AND FOOTHILL AREAS OF NORTHERN MARICOPA...SOUTHERN
GILA...AND NORTH-CENTRAL PINAL COUNTIES...AS WELL AS PORTIONS OF
CENTRAL AND EASTERN LA PAZ COUNTY. A FLASH FLOOD WATCH IS IN EFFECT
FOR THESE AREAS FROM NOON TODAY TO MIDNIGHT TONIGHT. MUD AND ROCK
SLIDES ARE QUITE POSSIBLE THIS AFTERNOON AND TONIGHT...PARTICULARLY
IN PORTIONS OF SOUTHERN GILA COUNTY ALONG HIGHWAY 60 AND 77. SEE
WEATHER.GOV/PHOENIX TO READ THE WATCH PRODUCT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025>027-CAZ030>033-280700-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
553 AM MST SUN JAN 27 2008 /453 AM PST SUN JAN 27 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

RAINFALL WILL CONTINUE THIS MORNING INCREASING THE POSSIBILITY OF
RUNNING WASHES AFFECTING LOW SPOTS ON ROADWAYS WITHIN JOSHUA TREE
NATIONAL PARK. STORM TOTAL RAINFALL AMOUNTS OF ONE QUARTER TO HALF AN
INCH WILL BE COMMON IN SOUTHEAST CALIFORNIA WITH 1 TO 1.25 INCHES
POSSIBLE IN JOSHUA TREE NATIONAL PARK. RAINFALL IS EXPECTED TO BEGIN
DECREASING THIS AFTERNOON...WITH A CHANCE OF SHOWERS LINGERING INTO
TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ESTLE

In the hours before

Local storm report, Jan 27, 3:24 PM MST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
324 PM MST SUN JAN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       8 W GLOBE               33.38N 110.89W
01/27/2008  E1.50 INCH       GILA               AZ   LAW ENFORCEMENT

            ROCKS SLIDES ON U.S. 60 BETWEEN SUPERIOR AND GLOBE

&&

MB
Local storm report, Jan 27, 5:07 PM MST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
507 PM MST SUN JAN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      CAVE CREEK              33.83N 111.96W
01/27/2008                   MARICOPA           AZ   LAW ENFORCEMENT

            MARICOPA COUNTY SHERRIFS OFFICE REPORTS MULTIPLE ROAD
            CLOSURES ALONG THE CAVE CREEK IN CAVE CREEK. WASHES
            RUNNING IN AREA.

&&

INIGUEZ
Local storm report, Jan 27, 7:09 PM MST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
709 PM MST SUN JAN 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      CAVE CREEK              33.83N 111.96W
01/27/2008                   MARICOPA           AZ   LAW ENFORCEMENT

            MARICOPA COUNTY SHERIFFS OFFICE REPORTED A SWIFT WATER
            RESCUE ALONG THE SKUNK CREEK NEAR 7TH STREET.

&&

INIGUEZ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 7:23 PM MSTFlash Flood WarningPSRGila6 hr
Jan 28, 1:18 AM MSTFlash Flood WarningPSRGila6 hr
Jan 28, 2:40 AM MSTFlash Flood WarningPSRMaricopa6 hr
Jan 28, 6:44 AM MSTWind AdvisoryPSR13 hr
Jan 28, 7:33 AM MSTFlash Flood WarningPSRGila6 hr
Jan 28, 10:11 AM MSTRiver Flood WarningPSRGila3 hr

Nearby

Flash Flood Warnings in Arizona, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.